# SDR CALA2023051701548

- Difficulty date: May 15, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 88,646 hours, 35,186 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: NA
- Condition: Faulted
- Location: Brake #1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BRAKE AUTOBRAKE ECAM FAULT  CLIMBING THRU 500 FEET R&R #1 TACHOMETER IRW 32-42-57. OPS CHECK SAT. NO FURTHER DEFECTS NOTED.
